Something’s gotta give…

… don’t worry it’s not too serious, just crazy time management for the forseeable!

Regular visitors may recall that I’ve already posted about a new ‘fun’ factor in my daily routine (I’m SICK of being sick!) Since then, things kind of ambled along with the new medication, with only a few botty slips of short duration. So, I went off last Friday to Gastroenterology Outpatients with a fairly sanguine* hope that I was doing OK with the meds and could carry on with a similar schedule (with tweaks and variations on the steroids I was taking). And therein lies the rub – I’ve been experiencing some thankfully low-key side effects from the steroids with a mostly bearable tremor in the hands. I’m fairly good on the keyboard, but the shakes are interfering with putting on make-up. This isn’t a huge problem as I rarely wear it, but I’ve got to the stage where I’m contemplating going over to false eyelashes to avoid spearing myself in the eye with a mascara wand!

Consequently, this will have an impact on my tentative online scheduling wishlist from the I’m SICK of being sick! post to cut it down a few pegs, from

my souped-up ‘must have’ schedule for the rest of 2018!

  • more community-time
  • more ‘editorial’ activity with DreamWorlds Publishing
  • making time to get back into actually writing the Haven Lands series and not just thinking about it…
  • getting off my arse and start the editorials for The Qworks anthology – this is now festering way too much and needs some TLC, not to mention massive ICU attention

to something more realistic and tailored daily, especially for the rest of this month, but also long-term as living with IBD is more complex than I thought at first.

So it’s back to the drawing board for fantasy time scheduling of my vital online activity along these lines…

All of the above wishlist items will now be governed by the following fluctuating conditions –

 

  • experiencing adverse colon activity overnight (don’t need to draw you a picture of that…) resulting in exhaustion and extreme need for more sleep
  • energy levels for above previous scheduling limiting my ability to concentrate on serious writing and editing tasks, including but not limited to, brain-fog, lethargy/apathy for doing anything worthwhile and/or inability to rise from my bed, or need to be within a few steps of the bathroom
  • not having workmen or sales-people around for home improvement projects, which now has a filter for
    • going on eBay et al to flog stuff to pay for all of that…

#3 is the one that’s going to have the most impact on my online activity this week and next, as my bedroom’s being torn down and replaced. Which has forced me to face up to the inevitable – I can no longer count on being able to multi-task or juggle with various activities too well anymore. I hope that this will mean that listening to my body and it’s physical and mental status each day will help me to do what I can, when I’m best equipped to, on any given day.

Since Xmas when ‘the embuggerance’ raised it’s hoary head, I’ve been allowing myself a ‘surfacing’ period of about 2 hours so that my body can wake up gently and, if I’m needing the bathroom a lot in that time, I scale down on what I do when I can get up (or not) to dictate what I’m doing. However, this doesn’t always work out too well if I’ve had a bad night (I still get insomnia a lot), so even if the embuggerance hasn’t kicked in I might might be OK physically, but my head’s still in another foggy place and I find myself zoning out, or making stupid errors and losing my train of thought and/or track of time.

That’s why I’m going to have to re-jig a lot more on a daily basis so I optimise my time as required with what I’ve got going on that day.

So… sorry that there’ll be some days when I’m not about so much, but I hope to at least get to my email and blog surfing most days so I’ll still be vaguely visible! 😀 The good news is that once the bedroom’s re-vamped, I’ll be able to use the laptop more, so if I do get confined to the bedroom and easy-access to ensuite facilities for the day, I can still stay in touch! 😉

still in touch with the world – come what may! 🙂

* Sorry – Emma’s on the TV and I’m channelling Austenesque worship like mad… 😛

17 thoughts on “Something’s gotta give…

  1. Welcome to my world, and so sorry. I get temors too from the 25 jolts of electricity from my pacemaker and the seizure from the idiot dr who gave me the wrong medicine in an iv, then Atavan, a nasty drug to knock out my memory of it, —and everything else—which stopped my breathing, causing intubation onto a ventilater—— done so poorly by said idiot, who knocked out my front teeth. Now I deveoped pacemaker syndrome which causes weird and terrifying heart symptoms. And the icing on the cake, acid reflux, probably from meds, making me unable to swallow anything but nutrient shakes. So we are down but not out and I will keep you in my prayers. It ain’t over yet and we are survivors. Hang tough. Have just recently been gome from the hospital and able to get onmy computer.

    Liked by 1 person

    • (((((Hugs you, Micki))))) Ugh! Acid reflux is horrible – I’m lucky in that mine seems to have largely disappeared since I’ve gone lacto-free, after years of getting it during the night.
      Glad to hear that you’re back home for a while – hope you don’t need to go back to hospital for a while at least, if only so you can socialise online. 😀
      Good news from this end is that I’ve nearly got my bedroom re-furbished so I can do more in there if I do have a bad night, or need to take my time getting up, so things will be more comfortable for me if I do need to stay close to the bathroom! 😛

      Like

  2. I hope you feel better. I had to laugh out loud at the hand jitters. I was on steroids for my lungs and I felt like a crack baby I was shaking so bad I had to get a cup with a cover to drink anything. I wish you the best, Jan. Hugs.

    Liked by 2 people

    • ❤ John! It's getting to that stage for me, exacerbated by having to use a cane. I'm due to switch to another drug in a few days, so hopefully, that'll fade out. Trouble is the new meds might make give me nausea, or actual vomiting so I've been told to stop taking it immediately if that happens… 😦

      Liked by 2 people

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s